# SDR GTIA040685

- Difficulty date: July 28, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Contaminated
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 861 - LGA - FOUND L2 DOOR GIRT BAR WILL NOT UNLOCK FROM THE FLOOR DOOR IS STILL ARMED.  UNARMED L2 DOOR REMOVED EXCESS PAINT FROM GIRT BAR AND ATTACH BRACKETS.  (M)
